Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had surgical abortion, still bleeding, breast secreting some liquid, sore. Why ?

Hello there,

I'm 22 years old and I had to abort of my child on the 19th of august this year. Since I am anemic, the doctor decided to process a surgical abortion. I was about 7 weeks pregnant.
Everything went well, I stopped bleeding after 10 days but it restarted 2 days after. But that was because of my iron deficit. So the nurse gave me famynor 21 days pills to stop the bleeding. But it could happen that I spot in between. Also I my breast could leak when squeezed. I thought it was normal at first.
Continued with the pills until the 21st day and got my period 4 days after on thursday the 3rd of october.
I was lazy to go back to go buy my normal Yaz 28 days contraceptives pills finally bought them yesterday and started on the 2nd pink pills but this morning when taking my shower, I saw that my breast still secreting some liquid. And everytime that I drink some dairy liquid , my breast are sore. Thought of calling back the clinic but got busy at work. What could that be?.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day

If your both the breast are secreting milk like fluids then its perfectly normal. Its the milk secretion promoted by your pregnancy test. It should definitely settle down in week time.

Take Care
Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor